# SDR ASAA2023032342556

- Difficulty date: March 23, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N960AK
- Make and model: Boeing 737-9
- Aircraft serial: 44092
- Aircraft time: 98 hours, 37 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL LIGHT ON RECALL. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM 22-11-00-810 FAULT HISTORY SHOWED NO FAULTS ON CHANNEL A OR B ACCOMPLISHED SPEED/STAB TRIM SURFACE TEST PER B737-9 AMM 22-11-00 FOUND FAULT CODE 22-11173 STAB POSITION SENSOR FCCA. ACCOMPLISHED IFIM 22-11-00-810-970 SPEED/ STAB TRIM CHANNEL A AND CHANNEL B ALL TESTS PASS, SPEED TRIM LIGHT EXTINGUISHED NO OTHER FAULTS FOUND.
